PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 32 | 1 | 395-409
Tytuł artykułu

Singularities and normal forms of smooth distributions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this expository paper we present main results (from classical to recent) on local classification of smooth distributions.
Słowa kluczowe
Rocznik
Tom
32
Numer
1
Strony
395-409
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Department of Mathematics, Technion, 32000 Haifa, Israel
Bibliografia
  • R. L. Bryant, (1994), Smooth normal form for generic germs of 2-distributions on 5-manifolds, a letter to the author.
  • R. L. Bryant and L. Hsu, (1993), Rigidity of integral curves of rank 2 distributions, Invent. Math. 114, 435-461.
  • F. Engel, (1889), Zur Invariantentheorie der Systeme von Pfaffschen Gleichungen, Berichte Verhandl. Königl. Sachsischen Gesell. Wiss. Math.-Phys. Kl. 41.
  • E. Goursat, (1923), Leçons sur le Problème de Pfaff, Hermann, Paris.
  • B. Jakubczyk and F. Przytycki, (1979), On J. Martinet's conjecture, Bull. Polish Acad. Sci. Math. 27.
  • B. Jakubczyk and F. Przytycki, (1984), Singularities of k-tuples of vector fields, Dissertationes Math. (Rozprawy Mat.) 213.
  • A. Kumpera and C. Ruiz, (1982), Sur l'équivalence locale des systèmes de Pfaff en drapeau, in: Monge-Ampère Equations and Related Topics, Inst. Alta Mat., Rome, 201-248.
  • W. Liu and H. J. Sussmann, (1994), Shortest paths for sub-Riemannian metrics of rank-2 distributions, preprint, Rutgers University.
  • J. Martinet, (1970), Sur les singularités des formes différentielles, Ann. Inst. Fourier (Grenoble) 20 (1), 95-178.
  • R. Montgomery, (1995), Abnormal minimizers, SIAM J. Control Optim., to appear.
  • P. Mormul, (1988), Singularities of triples of vector fields on $R^4$: the focusing stratum, Studia Math. 91, 241-273.
  • A. M. Vershik and V. Ya. Gershkovich, (1988), An estimate of the functional dimension for the space of orbits of germs of generic distributions, Math. Notes 44 (5), 806-810.
  • A. M. Vershik and V. Ya. Gershkovich, (1989), A bundle of nilpotent Lie algebras over a nonholomorphic manifold (nilpotentization), Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. 172 (10), 21-40 (in Russian).
  • M. Zhitomirskiĭ, (1988), Singularities and normal forms of even-dimensional Pfaff equations, Russian Math. Surveys 43 (5), 266-267.
  • M. Zhitomirskiĭ, (1989), Singularities and normal forms of odd-dimensional Pfaff equations, Functional Anal. Appl. 23 (1), 59-61.
  • M. Zhitomirskiĭ, (1990), Normal forms of germs of distributions with a fixed growth vector, Algebra i Anal. 2 (5), 125-149 (in Russian).
  • M. Zhitomirskiĭ, (1990a), Normal forms of germs of 2-dimensional distributions on $R^4$, Functional Anal. Appl. 24 (2), 150-152.
  • M. Zhitomirskiĭ, (1991), Normal forms of germs of smooth distributions, Math. Notes 49 (2), 139-144.
  • M. Zhitomirskiĭ, (1992), Typical Singularities of Differential 1-Forms and Pfaffian Equations, Transl. Math. Monographs 113, Amer. Math. Soc., Providence, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv32z1p395bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.